Sh:83

Bib entry
@article{Sh:83,
 author = {Giorgetta, Donato and Shelah, Saharon},
 title = {{Existentially closed structures in the power of the continuum}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {26},
 number = {2},
 year = {1984},
 pages = {123--148},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(84)90013-7},
 mrclass = {03C60 (11U09 20A15)},
 mrnumber = {739576},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1016/0168-0072(84)90013-7}
}